The $\circ $ operation and $*$ operation of Cohen-Macaulay bipartite graphs
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 735-757
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $G$ be a finite simple graph with the vertex set $V$ and let $I_G$ be its edge ideal in the polynomial ring $S= \mathbb {K} [V]$. We compute the depth and the Castelnuovo-Mumford regularity of $S/I_G$ when $G=G_1\circ G_2$ or $G=G_1* G_2$ is a graph obtained from Cohen-Macaulay bipartite graphs $G_1$, $G_2$ by the $\circ $ operation or $*$ operation, respectively.
Let $G$ be a finite simple graph with the vertex set $V$ and let $I_G$ be its edge ideal in the polynomial ring $S= \mathbb {K} [V]$. We compute the depth and the Castelnuovo-Mumford regularity of $S/I_G$ when $G=G_1\circ G_2$ or $G=G_1* G_2$ is a graph obtained from Cohen-Macaulay bipartite graphs $G_1$, $G_2$ by the $\circ $ operation or $*$ operation, respectively.
DOI :
10.21136/CMJ.2024.0438-23
Classification :
05E40, 13A15, 13C15, 13D02
Keywords: regularity; depth; $\circ $ operation; $*$ operation; Cohen-Macaulay bipartite graph
Keywords: regularity; depth; $\circ $ operation; $*$ operation; Cohen-Macaulay bipartite graph
@article{10_21136_CMJ_2024_0438_23,
author = {Yang, Yulong and Zhu, Guangjun and Cui, Yijun and Duan, Shiya},
title = {The $\circ $ operation and $*$ operation of {Cohen-Macaulay} bipartite graphs},
journal = {Czechoslovak Mathematical Journal},
pages = {735--757},
year = {2024},
volume = {74},
number = {3},
doi = {10.21136/CMJ.2024.0438-23},
mrnumber = {4804957},
zbl = {07953675},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0438-23/}
}
TY - JOUR AU - Yang, Yulong AU - Zhu, Guangjun AU - Cui, Yijun AU - Duan, Shiya TI - The $\circ $ operation and $*$ operation of Cohen-Macaulay bipartite graphs JO - Czechoslovak Mathematical Journal PY - 2024 SP - 735 EP - 757 VL - 74 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0438-23/ DO - 10.21136/CMJ.2024.0438-23 LA - en ID - 10_21136_CMJ_2024_0438_23 ER -
%0 Journal Article %A Yang, Yulong %A Zhu, Guangjun %A Cui, Yijun %A Duan, Shiya %T The $\circ $ operation and $*$ operation of Cohen-Macaulay bipartite graphs %J Czechoslovak Mathematical Journal %D 2024 %P 735-757 %V 74 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0438-23/ %R 10.21136/CMJ.2024.0438-23 %G en %F 10_21136_CMJ_2024_0438_23
Yang, Yulong; Zhu, Guangjun; Cui, Yijun; Duan, Shiya. The $\circ $ operation and $*$ operation of Cohen-Macaulay bipartite graphs. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 735-757. doi: 10.21136/CMJ.2024.0438-23
Cité par Sources :